[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: Hypertrophy and Infusing Insulin

> <........I am perplexed by the fat I am gaining at my stomach
> infusion sites.>

It's called insulin hypertrophy. Insulin stimulates tissue growth. 
You can sometimes "undo" this by not using the area for 6 months or 
so. Generous site rotation using many body sites that are far apart 
will minimize it. i.e. rotate front to back, left to right, up, down 
at each location, etc..... Lily had this happen to her tummy, quit 
using if for about 6 months and it disappeared. Over the last couple 
of years she's been exclusively using her upper buttocks and 
commented to me over xmas that there was some hypertrophy at those 
site. Also mentioned that she didn't think it would matter there 
or something humorous to that effect :-)

email @ redacted
for HELP or to subscribe/unsubscribe, contact: